Translator Disclaimer
2017 Archimedean aspects of Siegel modular forms of degree 2
Ralf Schmidt
Rocky Mountain J. Math. 47(7): 2381-2422 (2017). DOI: 10.1216/RMJ-2017-47-7-2381

Abstract

We survey the archimedean representations and Langlands parameters corresponding to holomorphic Siegel modular forms of degree~$2$. This leads to a determination of archimedean local factors for various $L$-functions and all vector-valued weights. We determine the Hodge structures that correspond to holomorphic Siegel modular forms and clarify the relationship with four-dimensional symplectic artin representations.

Citation

Download Citation

Ralf Schmidt. "Archimedean aspects of Siegel modular forms of degree 2." Rocky Mountain J. Math. 47 (7) 2381 - 2422, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2381

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 06828644
MathSciNet: MR3748235
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2381

Subjects:
Primary: 11F46, 11F70

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top